MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE?; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE?; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number M001182510
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that microcatheter tip fractured occurred.The target lesion was located in the vessel in the liver.A 150/10/1tip renegade fiber braided was selected for use.Prior to procedure, the plastic tray was being withdrawn when the microcatheter was noted to be deformed, and the microcatheter fractured at tip and tail ends during the microcatheter was complete withdrawn.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
RENEGADE?
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25280450
Report Number2124215-2026-28124
Device Sequence Number18656856
Product Code KRA
UDI-Device Identifier08714729235118
UDI-Public(01)08714729235118(17)270717(10)34449765
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182510
Device Catalogue NumberM001182510
Device Lot Number0034449765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight58 KG